# SDR AALA202007069007

- Difficulty date: June 10, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14A3524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EXPANSION ANGLE AT BS 540 BETWEEN BL 0 AND LBL 22.  REPLACED EXPANSION ANGLE PER 51-00-05-1 AND SRM 51-10-02.
